MathSciNet Relay Station
MathSciNet bibliographic data
MR158917 (28 #2139) 18.20
Stallings, John A finitely presented group whose 3-dimensional integral homology is not finitely generated. Amer. J. Math. 85 1963 541–543.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement